# SDR TRAX200800487

- Difficulty date: April 5, 2008
- Submitted: April 9, 2008
- Operation: Air carrier
- Aircraft: N748EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10158
- Aircraft time: 10,248 hours, 6,758 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Binding
- Location: Service Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR HARD TO OPEN.  FLT 4484 DEL 36 MINS.
